# SDR GTIA2018041702588

- Difficulty date: April 17, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N624NK
- Make and model: Airbus A320-232
- Aircraft serial: 5880
- Aircraft time: 17,127 hours, 7,769 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Deoiler
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DECENDING THROUGH 4000 AFT,  CABIN PAX SMELLED INTENSE DIRTY SOCK ODOR,  SEEMED TO DISSIPATE AROUND 8 MINUTES LATER ON SHORT FINAL APPROACH.  ACCOMPLISHED TSM 05-50-00-810-831-A FOUND THE NR 1 ENGINE DEOILER SEAL LEAKING.   R & R THE DEOILER SEAL IAW AMM 72-60-31.   NO LEAKS,  PERFORMED ECS DECONTAMINATION IAW AMM 21-00-00.   NO ODOR.
